My Medicine

My-Medicine မှ ဆေးဝါးများကို တစ်နိုင်ငံလုံး အိမ်အရောက် ပို့ဆောင်ပေးနေပါပြီ။ ရန်ကုန်မြို့အတွင်း ၂၄ နာရီအတွင်း အိမ်အရောက်ပို့ဆောင်ပေးပါသည်။
HAPPYCHRISTMAS coupon with every order.
Complete your order to get 1000ks off now.

Your cart is empty

Browse Shop

Neo Mixagrip

Ks 1,250

Selling Unit 1 Card (6 Caplets)

Packing Size 1 Box (20 Cards)

Made in Myanmar

Each caplet contains Paracetamol 500 mg, Phenylephrine 10 mg, Chlorpheniramine maleate 2 mg

In stock

In stock

Description

Actions & Indications
  • This combination medicine is used to temporarily treat symptoms caused by the common cold and flu.
Dosage
  • Adults – one tablet, three times a day
  • Children – one-fourth tablet, three times a day after food or as directed by the physician
Potential Side Effects
  • Dizziness
  • Blurred vision
  • Nausea
ဆေးအာနိသင်နှင့် ကုသနိုင်သောရောဂါများ
• Neo Mixagrip Caplet ကိုအအေးမိခြင်း၊ ဖျားနာခြင်းနှင့် တုပ်ကွေးဖျားနာခြင်းတို့အတွက် အသုံးပြုနိုင်ပါသည်။
သောက်သုံးရန်အညွှန်း
  • လူကြီး(၁)ခါသောက် (၁)လုံး (၁)နေ့ (၃)ကြိမ်
  • ကလေး(၁)ခါသောက် (၁/၄)လုံး၊ (၁)နေ့ (၃)ကြိမ် အစာစားပြီးမှ ဆေးသောက်သင့်ပါသည်။ (သို့မဟုတ် ) ဆရာဝန်ညွှန်သည့်အတိုင်းသောက်နိုင်ပါသည်။
ဘေးထွက်ဆိုးကျိုးများ
  • ခေါင်းမူးခြင်း
  • အမြင်ဝါးခြင်း
  • ပျို့ခြင်း
Brands:
ALL